zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence for positive solutions of second-order neutral nonlinear differential equations. (English) Zbl 1179.34087
Summary: We consider the nonlinear neutral differential equations. This work contains some sufficient conditions for the existence of a positive solution which is bounded with exponential functions. The case when the solution converges to zero is also treated.
34K40Neutral functional-differential equations
[1]Diblík, J.; Svoboda, Z.: Positive solutions of p-type retarded functional differential equations, Nonlinear anal. 64, 1831-1848 (2006) · Zbl 1109.34058 · doi:10.1016/j.na.2005.07.020
[2]Erbe, L. H.; Kong, Q. K.; Zhang, B. G.: Oscillation theory for functional differential equations, (1995)
[3]Györi, I.; Ladas, G.: Oscillation theory of delay differential equations with applications, (1991) · Zbl 0780.34048
[4]Parhi, N.; Rath, R. N.: Oscillation criteria for forced first order neutral differential equations with variable coefficients, J. math. Anal. appl. 256, 525-541 (2001) · Zbl 0982.34057 · doi:10.1006/jmaa.2000.7315
[5]Zhou, Y.: Existence for nonoscillatory solutions of second-order nonlinear differential equations, J. math. Anal. appl. 331, 91-96 (2007) · Zbl 1111.34049 · doi:10.1016/j.jmaa.2006.08.048